# SDR VNAA9809027

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Spring
- Part number: 2A510002
- Condition: Loose
- Location: Rt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE AIRCRAFT RETURNED TO THE GATE, DUE TO THE FIRST OFFICERS SEAT VERTICAL ADJUSTMENT FUNCTION BEING INOPERATIVE.  MAINTENANCE INSPECTED AND RE-SECURED THE VERTICAL ADJUSTMENT HELPER SPRING, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 25-21-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RELEASED FROM MAINTENANCE.
